PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Borel isomorphism of SPR Markov shifts

Volume 137 / 2014

Mike Boyle, Jérôme Buzzi, Ricardo Gómez Colloquium Mathematicum 137 (2014), 127-136 MSC: Primary 37B10; Secondary 37B40. DOI: 10.4064/cm137-1-9

Abstract

We show that strongly positively recurrent Markov shifts (including shifts of finite type) are classified up to Borel conjugacy by their entropy, period and their numbers of periodic points.

Authors

  • Mike BoyleDepartment of Mathematics
    University of Maryland
    College Park, MD 20742-4015, U.S.A.
    e-mail
  • Jérôme BuzziLaboratoire de Mathématiques d'Orsay (CNRS, UMR 8628)
    Université Paris-Sud
    91405 Orsay Cedex, France
    e-mail
  • Ricardo GómezInstituto de Matemáticas
    Universidad Nacional Autónoma de México
    Area de la Investigación Científica
    Circuito Exterior
    C. U. México D.F. 04510, Mexico
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image